# SDR SIMA27211

- Difficulty date: September 28, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N37AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 037
- Aircraft time: 27,327 hours, 35,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: S5367131828001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION, MAINTENANCE FOUND SERVICE DOOR SILL PLATE CORRODED BEYOND LIMITS.  REMOVED AND REPLACED DOOR SILL PLATE IAW SRM 51-25-00.  (X)
